Alert archive / Florida / Frost Advisories in 2018

Frost Advisory 3, NWS Mobile, AL

March 14, 2018Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi

NWS Mobile, AL issued this frost advisory at Mar 14, 2018, 2:45 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi. It took effect at Mar 15, 2018, 2:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2018, 2:45 AM CDT (07:45 UTC)
In effect from
Mar 15, 2018, 2:00 AM CDT
Expired
Mar 15, 2018, 7:54 AM CDT
In force
6 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 41 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WWUS74 KMOB 140745 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
245 AM CDT Wed Mar 14 2018


ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-142000-
/O.UPG.KMOB.FZ.A.0002.180315T0700Z-180315T1300Z/
/O.NEW.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/
/O.CON.KMOB.FR.Y.0002.180314T0900Z-180314T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
245 AM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CDT Thursday. The
Freeze Watch is no longer in effect. 

* TEMPERATURE...Dropping to near 33 degrees early this morning and
  down to 29 to 32 degrees tonight. 

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

MSZ078-079-142000-
/O.NEW.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
/O.CON.KMOB.FR.Y.0002.180314T0900Z-180314T1400Z/
Stone-George-
Including the cities of Wiggins and Lucedale
245 AM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY...

The National Weather Service in Mobile has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM CDT Thursday. 

* TEMPERATURE...Dropping to near 33 degrees early this morning and
  down to 29 to 32 degrees tonight. 

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

ALZ263>266-FLZ202-204-206-142000-
/O.NEW.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, and Wright
245 AM CDT Wed Mar 14 2018

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY...

The National Weather Service in Mobile has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM CDT Thursday. 

* TEMPERATURE...Dropping to around 33 degrees in the advised area
  excluding the immediate coastal areas, beaches and barrier
  islands.  

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
6 follow-up statements
175 
WWUS74 KMOB 141233 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
733 AM CDT Wed Mar 14 2018


ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-142200-
/O.CAN.KMOB.FR.Y.0002.000000T0000Z-180314T1400Z/
/O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
733 AM CDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...
...FROST ADVISORY IS CANCELLED FOR THIS MORNING...

The National Weather Service in Mobile has cancelled the Frost
Advisory. 

* TEMPERATURE...Dropping to 29 to 32 degrees tonight.  

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ078-079-142200-
/O.CAN.KMOB.FR.Y.0002.000000T0000Z-180314T1400Z/
/O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
Stone-George-
Including the cities of Wiggins and Lucedale
733 AM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...
...FROST ADVISORY IS CANCELLED FOR THIS MORNING...

The National Weather Service in Mobile has cancelled the Frost
Advisory. 

* TEMPERATURE...Dropping to near 29 to 32 degrees tonight. 

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

ALZ263>266-FLZ202-204-206-142200-
/O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, and Wright
733 AM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to around 33 degrees in the advised 
  area excluding the immediate coastal areas, beaches and 
  barrier islands. 

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
353 
WWUS74 KMOB 142034
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
334 PM CDT Wed Mar 14 2018


ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-150400-
/O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
334 PM CDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 29 to 32 degrees tonight.

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ263>266-FLZ202-204-206-MSZ078-079-150400-
/O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Wiggins, and Lucedale
334 PM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to near 29 to 32 degrees tonight.

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
932 
WWUS74 KMOB 150227
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
927 PM CDT Wed Mar 14 2018

ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151030-
/O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
927 PM CDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 29 to 32 degrees tonight.

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ263>266-FLZ202-204-206-MSZ078-079-151030-
/O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Wiggins, and Lucedale
927 PM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to near 33 to 36 degrees tonight.

* IMPACTS...Temperatures dropping to near freezing and/or 
  widespread frost could damage or kill sensitive plants and 
  vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
288 
WWUS74 KMOB 150406 CCA
NPWMOB

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Mobile AL
1106 PM CDT Wed Mar 14 2018

ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151030-
/O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
1106 PM CDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 29 to 32 degrees tonight.

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ263>266-FLZ202-204-206-MSZ078-079-151030-
/O.COR.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Wiggins, and Lucedale
1106 PM CDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 33 to 36 degrees tonight.

* IMPACTS...Temperatures dropping to near freezing and/or 
  widespread frost could damage or kill sensitive plants and 
  vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
986 
WWUS74 KMOB 150959
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
459 AM CDT Thu Mar 15 2018

ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151300-
/O.CON.KMOB.FZ.W.0002.000000T0000Z-180315T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
459 AM CDT Thu Mar 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...Ranging from 28 to 32 degrees around sunrise this
  morning. 

* IMPACTS...Temperatures at or below freezing and/or widespread 
  frost could damage or kill sensitive plants and vegetation if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ263>266-FLZ202-204-206-MSZ078-079-151300-
/O.CON.KMOB.FR.Y.0003.000000T0000Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Wiggins, and Lucedale
459 AM CDT Thu Mar 15 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...Ranging from 33 to 36 degrees around sunrise this
  morning.

* FROST POTENTIAL...Areas of frost until shortly after sunrise 
  this morning. 

* IMPACTS...Temperatures dropping to near freezing and/or 
  widespread frost could damage or kill sensitive plants and 
  vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
576 
WWUS74 KMOB 151254 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
754 AM CDT Thu Mar 15 2018

ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151400-
/O.CAN.KMOB.FZ.W.0002.000000T0000Z-180315T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, 
Waynesboro, Beaumont, New Augusta, Richton, Leakesville, 
and McLain
754 AM CDT Thu Mar 15 2018

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Mobile has cancelled the Freeze
Warning. 

$$

ALZ263>266-FLZ202-204-206-MSZ078-079-151400-
/O.CAN.KMOB.FR.Y.0003.000000T0000Z-180315T1300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Wiggins, and Lucedale
754 AM CDT Thu Mar 15 2018

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Frost
Advisory. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Mar 13, 11:43 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 13, 11:43 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1143 PM CDT Tue Mar 13 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...VFR conditions expected through the forecast.

/16

&&

.PREV DISCUSSION... /issued 852 PM CDT Tue Mar 13 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...After looking at the current cooling trends and
discussion inter-office, have expanded the frost advisory further
south to near I10 over the Florida panhandle and most of our
Mississippi Counties. Updates have been sent.

/16

PREV DISCUSSION... /issued 617 PM CDT Tue Mar 13 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...VFR CIGs/VISBYs expected through the forecast under
light northerly flow. Smoke from burns north-northwest of the
KMOB airport is wafting south over areas just west of the airport,
and should not impact KMOB operations except for approaches from
the west into the evening.

/16

PREV DISCUSSION... /issued 353 PM CDT Tue Mar 13 2018/

NEAR TERM /Now Through Wednesday/...Large dome of surface high
pressure over the Plains drops southeast with its axis aligned
over the central Gulf coast by Wednesday. Rain-free weather
continues in the near term. Main hazard for tonight is the
potential of frost development over the interior. Forecasters have
issued a frost advisory overnight for the northern half of the
local area where environmental conditions support a better
coverage of frost as temperatures drop off to around 33 and winds
become light to calm. Just south of the frost advisory, patchy frost
coverage is anticipated. Daytime highs Wednesday about 8 degrees
below climatology on average. /10

SHORT TERM /Wednesday night Through Friday night/...A surface
high settles over the forecast area Wednesday night, and with an
open radiative window and calm winds, the coldest night of the
forecast period is expected. Have issued a Freeze Watch for late
Wednesday night into early Thursday morning generally for all but
the immediate coastal areas and Stone and George counties in
southeast Mississippi. The surface high shifts into the northeast
Gulf on Thursday allowing for a return flow to ensue along with a
return to more seasonable temperatures. Dry conditions continue
through Thursday night while a well defined shortwave advances
across the southwest states into the central Plains. A deep
surface low will have developed over the central Plains in
response to this system, followed by the surface low advancing to
near Missouri/Arkansas by late Friday night. Abundant Gulf
moisture flows into the forecast area ahead of the approaching
surface low, and a series of shortwaves will favor the best
potential for convective development generally over the western
half of the area on Friday. Have gone with likely pops over the
westernmost portion on Friday tapering to slight chance over the
easternmost portion, then chance to good chance pops follow for
Friday night as a continuing series of shortwaves move across the
area. /29

LONG TERM /Saturday Through Tuesday/...The surface low continues
eastward to the east central coast through Saturday night and in
the process brings a cold front through the forecast area late
Saturday night. Will have chance to good chance pops continuing on
Saturday then slight chance pops prevail for Saturday night. For
Sunday into Sunday night, it's uncertain as to whether the front
meanders over the southern portion of the forecast area and the
marine area or rather lingers over the Gulf coast states, but
either way the front moves north of the forecast area on Monday
ahead of another system advancing across the Plains. For now have
gone with chance pops Sunday into Monday, then the Plains system
passes north of the region and brings another cold front through
the forecast area Monday night with dry conditions following for
Tuesday. Mild temperatures are expected to continue through the
period. /29

MARINE...Another brief surge of offshore flow necessitates small
craft exercise caution headlines tonight over portions of the
local marine area. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Frost Advisory from 4 AM to 9 AM CDT Wednesday for ALZ051>060-
     261-262.

     Freeze Watch from late Wednesday night through Thursday morning
     for ALZ051>060-261-262.

FL...Frost Advisory from 4 AM to 9 AM CDT Wednesday for FLZ201-203-
     205.

     Freeze Watch from late Wednesday night through Thursday morning
     for FLZ201-203-205.

MS...Frost Advisory from 4 AM to 9 AM CDT Wednesday for MSZ067-075-
     076-078-079.

     Freeze Watch from late Wednesday night through Thursday morning
     for MSZ067-075-076.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 13, 9:05 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
905 PM CDT Tue Mar 13 2018

ALZ263>266-FLZ202-204-206-150215-
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
905 PM CDT Tue Mar 13 2018

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-150215-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland-
Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene-
905 PM CDT Tue Mar 13 2018

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Frost Advisory.
   Freeze Watch.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSZ078-079-150215-
Stone-George-
905 PM CDT Tue Mar 13 2018

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT WEDNESDAY...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-150215-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
905 PM CDT Tue Mar 13 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Small craft should exercise caution for portions of the coastal
waters tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:45 AM CDTFreeze WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more29 hr

Nearby

Frost Advisories in Florida, 2018Frost Advisories in Alabama, 2018Frost Advisories in Mississippi, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.